Presenter(s): Micha	el Katten			Talk ID 1468
Talk Title: Welco	me to Genesys			1100
<b>5 min pre:</b> 8:55 am	Talk Start: 9:00 am	Length: 00:5:00	End -5m: 9:00 am	<b>End:</b> 9:05 am
	ttle for ready for the pre r has microphone and		heck (if not, poke AV	team)
[] Check that HDM	I is plugged into the pre	esenter's laptop		
[] Ensure presente	r's display appears on	the projector and co	onfidence monitors	

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

	Ρ	re	se	nt	er	(s)	):	Yaron	Korer
--	---	----	----	----	----	-----	----	-------	-------

Talk ID: 14687 2

Talk Title: Introduction to Enterprise MediaWiki

5 min pre: 9:00 am Talk Start: 9:05 am Length: 00:60:00 End -5m: 10:00 am End: 10:05 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 14686

Talk ID: 14689

3

Talk Title: Structured Authoring to Set Your Content Free

**5 min pre:** 10:55 am **Talk Start:** 11:00 am **Length:** 00:30:00 **End -5m:** 11:25 am **End:** 11:30 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(	s): Clément Flipo
LIC2CIIICI (	

Talk Title: Dokit Approach to Turn MediaWiki Into a Packaged Product to Create User Manuals

**5 min pre:** 11:25 am **Talk Start:** 11:30 am **Length:** 00:30:00 **End -5m:** 11:55 am **End:** 12:00 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

5

Presenter(s)	: Evita Hollis
--------------	----------------

Talk Title: General Electric's Approach to Putting Knowledge Into Context Using MediaWiki

**5 min pre:** 11:55 am **Talk Start:** 12:00 pm **Length:** 00:30:00 **End -5m:** 12:25 pm **End:** 12:30 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

	Presenter	(s)	):	Yaron	Koren
--	-----------	-----	----	-------	-------

Talk ID: 14691

Talk Title: Page Forms: State of the Extension5 min pre: 1:25 pmTalk Start: 1:30 pmLength: 00:15:00End -5m: 1:40 pmEnd: 1:45 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): James	Montalvo			Talk ID: 14692
Talk Title: Meza:	Why and How			7
5 min pre: 1:40 pm	Talk Start: 1:45 pm	Length: 00:30:00	End -5m: 2:10 pm	End: 2:15 pm
[] Have a water bot	tle for ready for the pre	esenter	-	-
[] Ensure presenter	has microphone and o	completed sound ch	eck (if not, poke AV	team)
[] Check that HDM	is plugged into the pre	esenter's laptop		
[] Ensure presenter	r's display appears on t	he projector and co	nfidence monitors	
	n IIVA/111 the analysis I am tam.			
[] Ask the presente	r "will there be laptop s	sound?" If so, ask A	V to plug in and test	t sound
	r "will there be laptop s r how they would like to			

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Mark Hershberger		Talk ID: 14693
Talk Title: Release Automation		8

5 min pre: 2:10 pm Talk Start: 2:15 pm Length: 00:15:00 End -5m: 2:25 pm End: 2:30 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Bryan Hilderbrand	
Talk Title: The MediaWiki Stakeholders' Group (#mwstake): What It Is and Why You Should Join	9
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:15:00 End -5m: 2:40 pm End: 2:45 pm	
[] Have a water bottle for ready for the presenter	
<ul> <li>[] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[] Check that HDMI is plugged into the presenter's laptop</li> </ul>	
<ul> <li>[] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[] Ask the presenter how they would like to be introduced and how to pronounce their name</li> </ul>	
<ul><li>[] Ask the presenter if they would like time warnings, and if so, when they would like them</li><li>[] When the presenter is ready, un-mute the microphone</li></ul>	

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Daren Welsh	Talk ID: 14695
Talk Title: Wikis and bias	10

**5 min pre:** 2:40 pm **Talk Start:** 2:45 pm **Length:** 00:15:00 **End -5m:** 2:55 pm **End:** 3:00 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [ ] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ike Hecht

Talk Title: Nifty Semantic Structures That Do Stuff

**5 min pre:** 3:25 pm **Talk Start:** 3:30 pm **Length:** 00:30:00 **End -5m:** 3:55 pm **End:** 4:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[ ] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

## Presenter(s): Brian Wolff

Talk ID: 14697

Talk Title: Using MediaWiki-CodeSniffer So You Don't Need to Care About Spaces and Other Coding Style Nitpin

**5 min pre:** 3:55 pm **Talk Start:** 4:00 pm **Length:** 00:30:00 **End -5m:** 4:25 pm **End:** 4:30 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Brian Wolff

Talk Title: How to Use MediaWiki's Newish Support for Content-Security-Policy (CSP) to Secure Your Wiki

**5 min pre:** 4:25 pm **Talk Start:** 4:30 pm **Length:** 00:30:00 **End -5m:** 4:55 pm **End:** 5:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

 $\left[ \ \right]$  Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Denny Vrande

Talk Title: Keynote: Wikidata and Beyond

**5 min pre:** 8:55 am **Talk Start:** 9:00 am **Length:** 1:00:00 **End -5m:** 9:55 am **End:** 10:00 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Lex Sulzer	Talk ID:
	14699
Talk Title: Thoughts on MediaWiki's Role in Enterprise Knowledge Management	14

**5 min pre:** 10:25 am **Talk Start:** 10:30 am **Length:** 00:30:00 **End -5m:** 10:55 am **End:** 11:00 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [ ] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 14685 100

14708

102

Presenter(s): Martina Haidvogl, Mark Hellar

Talk Title: Get It Together: Fostering Collaborative Art Documentation Through MediaWiki

**5 min pre:** 10:55 am **Talk Start:** 11:00 am **Length:** 00:30:00 **End -5m:** 11:25 am **End:** 11:30 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Cindy Cicalese

Talk ID: 14700 15

Talk Title: Transitioning an Existing Wiki to Incorporate Structured Data

**5 min pre:** 11:25 am **Talk Start:** 11:30 am **Length:** 00:30:00 **End -5m:** 11:55 am **End:** 12:00 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Matteo	Busanelli			Talk ID: 14701
Talk Title: Using (	Semantic) Mediawiki on a	n Enterprise Knowledge	Management Platform	16
5 min pre: 12:55 pm	Talk Start: 1:00 pm	Length: 00:30:00	End -5m: 1:25 pm	<b>End:</b> 1:30 pm
[] Have a water bott	le for ready for the pre	esenter		
<ul> <li>[ ] Check that HDMI</li> <li>[ ] Ensure presenter</li> <li>[ ] Ask the presenter</li> <li>[ ] Ask the presenter</li> </ul>	has microphone and is plugged into the pro- s display appears on "Will there be laptop how they would like time if they would like time	esenter's laptop the projector and co sound?" If so, ask A o be introduced and	nfidence monitors V to plug in and test how to pronounce th	t sound neir name

- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Rich E Talk Title: Docum	vans ient Control With Multiple [	Digital Signatures Using	MediaWiki+Extensions	Talk ID: 14702 17
5 min pre: 1:32 pm	Talk Start: 1:37 pm	Length: 00:30:00	End -5m: 2:02 pm	<b>End:</b> 2:07 pm
<ul> <li>Ensure presenter</li> <li>Check that HDMI</li> <li>Ensure presenter</li> <li>Ask the presenter</li> <li>Ask the presenter</li> </ul>	tle for ready for the pre- has microphone and o is plugged into the pre- 's display appears on t "Will there be laptop how they would like time if they would like time	completed sound ch esenter's laptop the projector and co sound?" If so, ask A o be introduced and	nfidence monitors AV to plug in and test how to pronounce th	sound neir name

- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

14704

19

Presenter(s): Niklas Laxström				Talk ID: 14703	
Talk Title: Finnish Institutional Wikifarm: What I Wish I Knew Before Starting				18	
5 min pre: 2:07 pm	Talk Start: 2:12 pm	Length: 00:30:00	End -5m: 2:37 pm	<b>End:</b> 2:42 pm	
[] Have a water bottle for ready for the presenter					

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

## Presenter(s): Megan Cutrofello

Talk Title: Usage of Cargo with Lua on LoL Gamepedia

**5 min pre:** 2:40 pm **Talk Start:** 2:45 pm **Length:** 00:15:00 **End -5m:** 2:55 pm **End:** 3:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

<b>Presenter(s):</b> Erik Biegert, Vincent Brooks <b>Talk Title:</b> Panel: Creating the International Space Station	Talk ID: 14753 Wiki by Merging Topic Wikis 21
<ul> <li>5 min pre: 3:10 pm Talk Start: 3:15 pm Length: 0</li> <li>[] Have a water bottle for ready for the presenter</li> <li>[] Ensure presenter has microphone and completed s</li> <li>[] Check that HDMI is plugged into the presenter's lag</li> <li>[] Ensure presenter's display appears on the projector</li> <li>[] Ask the presenter "Will there be laptop sound?" If a</li> <li>[] Ask the presenter how they would like to be introduce</li> <li>[] Ask the presenter if they would like time warnings,</li> </ul>	ound check (if not, poke AV team) top and confidence monitors o, ask AV to plug in and test sound ced and how to pronounce their name
<ul><li>[] When the presenter is ready, un-mute the microphe</li><li>[] Make any special announcements (eg. Audience d</li></ul>	ne

- ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Peter	Talk 147			
Talk Title: Update	e on Some Internal Govern	ment Wikis		
5 min pre: 3:33 pm	Talk Start: 3:38 pm	Length: 00:15:00	End -5m: 3:48 pm	End: 3:53 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Comm	nunity			Talk ID: 14754
Talk Title: Lightr	ing Talks			22
<b>5 min pre:</b> 3:40 pm	Talk Start: 3:45 pm	Length: 00:30:00	End -5m: 4:10 pm	<b>End:</b> 4:15 pm
[] Have a water bottle for ready for the presenter				
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)				
[ ] Check that HDMI is plugged into the presenter's laptop				
[] Ensure presenter's display appears on the projector and confidence monitors				
[] A aly the presenter [[A/]] there he lepter accord()] If an easy A// to plug in and test accord				

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

**Presenter(s):** Moderator: Daren Welsh

Talk ID: 14755

Talk Title: Panel: State of the MediaWiki Ecosystem

5 min pre: 4:29 pm Talk Start: 4:34 pm Length: 00:60:00 End -5m: 5:29 pm End: 5:34 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk